# SDR 96UAL900495

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: S271W8113
- Condition: Galled
- Location: Pylon
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE DRIVEN PUMP ON NUMBER 2 ENGINE LEAKING HYDRAULIC FLUID AT PUMP OUTLET.  *S/D*  LEAK WAS AT HYDRAULIC PUMP OUTLINE LINE CHECK VALVE LOCATED IN PYLON.  CHECK VALVE WAS REPLACED.  DEFECTIVE VALVE SENT TO VENDOR FOR FURTHER ANALYSIS.
